# SDR DXTA200803130

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR FAILS TO FULLY RETRACT.  PEFORMED MLG UPLOCK RIGGING & FUNCTIONAL PER MM 32-10-10. FOUND LT & RT MLG OUTBD DOOR SPRING LINKS TO BE OUT OF ADJUSTMENT. ADJUSTED/RIGGED MLG OUTBD DOOR SPING LINKS IN REFEREANCE TO MM 32-10-15.
